# SDR DXTA2024021410892

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N530QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0072
- Aircraft time: 6,701 hours, 4,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POWER ON CHECKLIST EMER LTS DO NOT ILLUMINATE WHILE IN THE ARM POSITION.  POWERED UP A/C AND EMER LIGHTS OPS CHECKS GOOD. POWERED UP APU AND CHARGED BATTERIES AS REQUIRED. LIGHTS OPS CHECKS GOOD. WORK DONE IN REF CE680A MM 33-50-00. BATTERIES TOOK EXTRA TIME TO CHARGE.
